# SDR 97UAL900208

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door 1 R
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 1R INOP.  RELAMPED EMERGENCY SLIDE LIGHT.  OPS CHECK GOOD.
